# SDR CALA2023030600628

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 119,006 hours, 18,594 cycles
- System (JASC): 3300 · Lighting System
- Part: Terminal
- Part number: BACT12AC2
- Condition: Damaged
- Location: L297
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING HATCH EXIT SIGN DIM AT L322 AND L297 REF HAECO NON-ROUT INE NO.:9407719,ORIGINATED BY EMP V905488,SPEC NO.:B767-33-3-700 0. PERFORMED BY EMP V905488,PERFORMED WIRING CHECK FOUND L297 LIGHT TERMINAL POOR CONDITION,REPLACED L297 TERMINAL AND INSTALLATION FOUND PASS AS PER WDM 33-51-14 REV76,SWPM 20-30-11 REV81,AMM 33 -51-01-402-030 REV138,IDT BY TA587. SDR SHOULD BE Y.
